GA 1/2003
Alexander Holfter, Tomas Kopf and Mario Paschke, On time evolution and quantum mechanics on noncommutative spaces
Published as part of: T. Kopf, M. Paschke: Generally covariant quantum mechanics on noncommutative configuration spaces, J. Math. Phys. 48, 112101 (2007) (15 pages).

GA 2/2003
Mario Paschke, Time evolutions in quantum mechanics and (Lorentzian) geometry

GA 3/2003
Michal Marvan, Reducibility of zero curvature representations with application to recursion operators
Published in: Acta Appl. Math., 83 (2004), 39–68.
Abstract   Full-text in PDF

GA 4/2003
Alzbeta Hakova, Variational integrating factors for first-order partial differential equations
Abstract   Full-text in PDF

GA 5/2003
Petr Chladek, The functional formulation of second-order ordinary differential equations
Published in: Aequationes Math. 69 (2005), 263–270.

GA 6/2003
Michal Marvan, Recursion operators for vacuum Einstein equations with symmetries
Published in: Proc. Fifth Int. Conf. "Symmetry in Nonlinear Mathematical Physics," Kyiv, Ukraine, June 23–28, 2003, Proc. of Institute of Mathematics of NASU, vol. 50 (2004), Part 1, 179–183.
Abstract   Full-text in PDF

GA 7/2003
Michal Marvan, Oldrich Stolin, Symmetry reduction of vacuum Einstein equations with cosmological constant

GA 8/2003
Peter Sebestyen, Normal forms of $sl_3$-valued zero curvature representations
Published in: Reports on Math. Physics 55 (2005), 435–445.
Abstract   Full-text in PDF

GA 9/2003
S. Yu. Sakovich, Transformation of a generalized Harry Dym equation into the Hirota-Satsuma system
Published in: Phys. lett. A 321 (2004), 252–254.

GA 10/2003
S. Yu. Sakovich, On two recent generalizations of the Harry Dym equation
Published in: J. Math. Phys. 45 (2004), 2338–2342.

GA 11/2003
S. Yu. Sakovich, Cyclic bases of zero-curvature representations: further examples
Published in: Acta Appl. Math. 83 (2004), 69–83.

GA 12/2003
Petr Chladek, Lubomir Klapka, The Cauchy atlas on the manifold of all complete ODE solutions
Published in: Balkan Journal of Geometry and Its Applications 10 (2005) No. 2, 45–50.

GA 13/2003
Milan Poboril, A new hyperbolic equation of pseudo-spherical type
Published in: Fund. Prikl. Matematika, 10 (2004), no. 1, 239–241 (in Russian).

GA 14/2003
Tomas Kopf, Renata Otahalova, Algebra generators and information theory

The title and content of the preprint may have been modified in the final publication.